Alert archive / North Carolina / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 172, NWS Raleigh, NC

June 29, 2007Hoke County, Moore County, North Carolina

NWS Raleigh, NC issued this severe thunderstorm warning at Jun 29, 2007, 3:37 PM EDT for Hoke County, Moore County, North Carolina. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 29, 2007, 3:37 PM EDT (19:37 UTC)
Expired
Jun 29, 2007, 4:00 PM EDT
In force
23 min
Issued by
NWS Raleigh, NC
Area
Counties, with a storm outline in the text

Counties Hoke County, NC, Moore County, NC

The radar

The Raleigh/Durham radar (KRAX), 86 km from the middle of the area, began a volume at 19:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 29, 1:39 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 7.6 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 12:00Z on 2007-06-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 377 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 12:00Z on 2007-06-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 35 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
377 J/kg
Mixed-layer CIN
-112 J/kg
Mixed-layer LCL
1018 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
35 m²/s²
0-3 km storm-relative helicity
58 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KRAH 291940 CCA
SVRRAH
NCC093-125-292000-
/O.NEW.KRAH.SV.W.0172.070629T1937Z-070629T2000Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING - COR UGC HEADER
NATIONAL WEATHER SERVICE RALEIGH NC
337 PM EDT FRI JUN 29 2007

THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN HOKE COUNTY IN CENTRAL NORTH CAROLINA
  EAST CENTRAL MOORE COUNTY IN CENTRAL NORTH CAROLINA

* UNTIL 400 PM EDT

* AT 329 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM 6 MILES SOUTH OF VASS...OR ABOUT 9 MILES EAST
  OF SOUTHERN PINES...MOVING EAST AT 10 MPH. QUARTER SIZED HAIL AND
  WINDS IN EXCESS OF 58 MPH ARE LIKELY WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  RURAL SOUTHEASTERN MOORE COUNTY
  RURAL NORTHEASTERN HOKE COUNTY

A SEVERE THUNDERSTORM CAN PRODUCE LARGE DAMAGING HAIL...DAMAGING
WINDS OF 58 MPH AND GREATER...DEADLY LIGHTNING...AND VERY HEAVY RAIN.
GO INSIDE A STURDY SHELTER. MOVE TO AN INTERIOR ROOM AND STAY AWAY
FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
FRIDAY EVENING FOR CENTRAL NORTH CAROLINA.

LAT...LON 3509 7932 3517 7932 3518 7931 3527 7930
      3526 7922 3520 7914 3519 7911 3514 7911
      3513 7912 3506 7911

$$

14
1 follow-up statement
000 
WWUS52 KRAH 292002
SVSRAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
403 PM EDT FRI JUN 29 2007

NCC093-125-292013-
/O.EXP.KRAH.SV.W.0172.000000T0000Z-070629T2000Z/
HOKE NC-MOORE NC-
403 PM EDT FRI JUN 29 2007

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL MOORE AND
NORTHEASTERN HOKE COUNTIES EXPIRES AT 400 PM EDT...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
FRIDAY EVENING FOR CENTRAL NORTH CAROLINA.

LAT...LON 3509 7932 3517 7932 3518 7931 3527 7930
      3526 7922 3520 7914 3519 7911 3514 7911
      3513 7912 3506 7911

$$

13

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 3:22 PM EDT, 15 minutes earlier.

Area forecast discussion, Jun 29, 3:22 PM EDT, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RALEIGH NC
322 PM EDT FRI JUN 29 2007

.SYNOPSIS...
A COLD FRONT WILL DROP SLOWLY SOUTH INTO NORTH CAROLINA TONIGHT AND
SATURDAY...BRINGING MUCH NEEDED RAIN TO THE AREA AND A CHANCE FOR
SEVERE WEATHER.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
CENTRAL NC CONTINUES TO BE IN A SLIGHT RISK FOR SEVERE STORMS THE
REMAINDER OF THIS AFTERNOON INTO THIS EVENING. SEVERE THUNDERSTORM
WATCH 463 IS IN EFFECT THROUGH 10 PM THIS EVENING. THE SEVERE
POTENTIAL IS AS FOLLOWS:

MOISTURE AND INSTABILITY...
DEWPOINTS ARE EXPECTED TO REMAIN AROUND 70F ACROSS MOST OF THE AREA
THIS AFT/EVE. THE 12Z GSO SOUNDING WAS PRETTY MOIST WITH A PWAT OF
1.69. THE 12Z GSO SOUNDING MODIFIED FOR A TEMP OF 91 AND A DEWPOINT
OF 70 YIELDED A SFC BASED CAPE OF OVER 3000 J/KG FOR THIS AFTERNOON.
GFS AND NAM FCST SOUNDINGS FOR THE 19-21Z TIME FRAME SHOW ANYWHERE
FROM 1500 J/KG TO 3000 J/KG OF SFC BASED CAPE...WITH THE GFS THE
LESSER OF THE TWO. THE GFS INSTABILITY FCST IS BASED ON DEWPOINTS
AROUND 65F...WHICH IS LIKELY SEVERAL DEGREES TOO LOW BASED ON
CURRENT DEWPOINTS AND THE TREND THE PAST DAY OR TWO. NAM FCST
SOUNDINGS ACROSS THE AREA APPEAR MUCH MORE REASONABLE...SHOWING
BETWEEN 2000-3000 J/KG OF SFC BASED CAPE THIS AFTERNOON...WITH THE
LOWER VALUES IN THE NORTH.

SHEAR...
FCST SOUNDINGS SHOW 20-25KT WESTERLY FLOW AT MID-LEVELS THIS
AFTERNOON AND EVENING IN THE NORTHERN HALF OF THE CWA. THIS IS
ENOUGH SHEAR TO SUPPORT SOME MULTICELL STORM ORGANIZATION...
ESPECIALLY THIS TIME OF YEAR WITH MODERATE TO STRONG INSTABILITY.

LIFT...
A SFC BOUNDARY WILL DROP SOUTH INTO CENTRAL NC LATER THIS AFT/EVE.
A PRE-FRONTAL TROF WAS ALREADY ANALYZED ACROSS THE AREA. A WEAK
SHORTWAVE ALOFT AT H5 AND H25 IS PROGGED TO CROSS THROUGH VA/NC
LATER THIS AFT/EVE AS WELL. ALSO...WITH EXTENSIVE CLOUD COVER
CURRENTLY OVER VA...A DIFFERENTIAL HEATING BOUNDARY WILL BE PRESENT
IN THE VICINITY OF THE NC/VA BORDER.

ALTHOUGH SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS THE ENTIRE
AREA THIS AFT/EVE...IT SEEMS LIKE THE BEST CHANCE FOR SEVERE WEATHER
WILL BE ALONG AND ADJACENT TO THE HIGHWAY 64 CORRIDOR WHERE THE
20-25KT MID LEVEL FLOW AND 2000-3000 J/KG OF SFC BASED CAPE ARE MORE
APT TO BE JUXTAPOSED LATER THIS AFTERNOON WHEN THE SFC BOUNDARY AND
WEAK SHORTWAVE ALOFT APPROACH. PRIMARY SEVERE THREAT WILL BE
DAMAGING WINDS IN EXCESS OF 60 MPH AND LARGE HAIL WITH WETBULB ZERO
LEVELS AROUND 12 KFT. LOCALLY HEAVY RAINFALL OF ONE TO THREE INCHES
IN AS LITTLE AS AN HOUR WILL BE POSSIBLE IN THE STRONGER STORMS THIS
AFTERNOON AND EVENING. WILL HOLD ON TO A CHANCE OF SHOWERS AND
STORMS THROUGH THE OVERNIGHT PERIOD AS THE BOUNDARY DROPS SOUTH
INTO THE AREA.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH MONDAY NIGHT/...
WILL CONTINUE TO SHOW LIKELY POPS SOUTH OF THE FRONT IN SOUTHEAST
PORTIONS OF THE CWA ON SATURDAY AFTERNOON AS MOISTURE HERE REMAINS
QUITE HIGH WITH FORCING FROM THE MID LEVEL SHEAR AXIS AND THE
UPPER JET HOLDING JUST OFF THE NORTHEAST COAST. DEEP LAYER SHEAR
IS AGAIN SO-SO AT JUST AROUND 20 KTS BUT STILL SUFFICIENT FOR
ISOLATED SEVERE CELLS SATURDAY AFTERNOON ACROSS THE SOUTH...
HOWEVER TOO MUCH CLOUD COVER COULD LIMIT DESTABILIZATION. HIGHS
86-89 SATURDAY. THE NAM AND GFS PART WAYS SOMEWHAT BY SUNDAY
MORNING WITH THE NAM PUSHING THE FRONT AND NNE SURFACE FLOW
THROUGH THE CWA... WHEREAS THE GFS DEVELOPS A WEAK WAVE OVER
SOUTHEAST NC WHICH ALLOWS SOME LOW LEVEL MOISTURE TO LINGER OVER
THE FAR SOUTHEAST CWA WELL INTO SUNDAY. THE SREF MORE CLOSELY
RESEMBLES THE NAM SOLUTION... SO DONT EXPECT THE HIGH QPF FAR TO
THE NORTHWEST AS THE GFS INDICATES... BUT WILL HANG ONTO SLIGHT
CHANCES FOR SHOWERS SUNDAY ALONG THE FAR SOUTHEAST COUNTIES. LOWS
66-71 AND HIGHS 84-87 WITH IMPROVING SKY CONDITION FROM NORTH TO
SOUTH. STORM TOTAL PRECIPITATION COULD REACH OVER 2 INCHES
WHICH... IF IT OCCUR... SHOULD PUT A GOOD DENT IN OUR YEAR-TO-DATE
RAINFALL DEFICIT. WITH HIGH PRESSURE BUILDING INTO THE AREA FROM
THE NORTH ON MONDAY...CURRENT DRY FORECAST WITH CLEARING SKIES
APPEARS ON TRACK. HIGHS ON MON IN THE LOWER/MID 80S.

&&

.LONG TERM /TUESDAY THROUGH FRIDAY/...
A WEAK PRESSURE PATTERN DOMINATES MOST OF THIS PERIOD. A DEVELOPING
MID AND UPPER LEVEL LOW IS FORECAST TO DROP TOWARD THE GREAT LAKES
WEDNESDAY NIGHT AND PRODUCE A BROAD EAST COAST TROUGH THURSDAY AND
FRIDAY. HAVE INTRODUCED A SMALL RAIN CHANCE TO FRIDAY AFTERNOON...
BUT WITH LITTLE CONFIDENCE. OTHERWISE ANY WIDESPREAD RAINFALL LOOKS
UNLIKELY.

MORNING LOWS WILL WARM FROM THE LOW TO MID 60S...TO THE LOWER 70S BY
THURSDAY AND FRIDAY MORNINGS. AFTERNOON HIGHS WILL GENERALLY BE
ABOVE NORMAL WITH HIGHS FREQUENTLY REACHING THE LOWER 90S.

&&

.AVIATION /19Z FRIDAY THROUGH WEDNESDAY/...
CONVECTIVE ACTIVITY SLOWLY CRAWLING DOWN FROM THE FOOTHILLS TOWARD
THE NORTHWEST PIEDMONT AS FIRST CELLS DEVELOP IN CONVERGENCE ZONE IN
CENTRAL NORTH CAROLINA AHEAD OF A SURFACE TROUGH. COVERAGE WILL
CONTINUE TO EXPAND AS EVENING APPROACHES. HOWEVER THE BEST 850
MILLIBAR DYNAMICS WAIT FOR EARLY EVENING AS WINDS BEGIN TO SHIFT
MORE NORTHWEST BEHIND THE TROUGH DURING THE EVENING. EXPECT
ACTIVITY TO BE MORE PERSISTENT AFTER SUNSET THAN ON THURSDAY WITH
MID LEVEL FORCING CONTINUING PAST MIDNIGHT.

SIMILAR TO THIS MORNING...SOME MVFR FOG EXPECTED AT DAWN BUT NOT
LASTING MUCH PAST SUNRISE. THUNDERSTORM ACTIVITY MAY AGAIN DEVELOP
SHORTLY AFTER NOON SATURDAY...BUT WILL OMIT ANY MENTION FROM THE
LAST HOUR OF THE TAF PERIOD AT THIS TIME.

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...VINCENT
NEAR TERM...VINCENT
SHORT TERM...VINCENT/GIH
LONG TERM...RLH
AVIATION...RLH
Hazardous weather outlook, Jun 29, 1:47 PM EDT, 1 hour 50 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE RALEIGH NC
147 PM EDT FRI JUN 29 2007

NCZ007>011-021>028-038>043-073>078-083>086-088-089-300915-
PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE-
ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-WAKE-
JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-ANSON-
RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON-
147 PM EDT FRI JUN 29 2007

...SEVERE THUNDERSTORM WATCH 463 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

A RISK OF SEVERE THUNDERSTORMS WILL CONTINUE ON SATURDAY...
PRIMARILY ALONG AND SOUTH OF HIGHWAY 64. THE PRIMARY THREATS WILL
BE DAMAGING WIND GUSTS OVER 60 MPH AND HAIL UP TO THE SIZE OF
NICKELS.

BEYOND SATURDAY... NO HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON...AND MAY
BE NEEDED AGAIN ON SATURDAY AS WELL. SPOTTERS ARE ENCOURAGED TO
REPORT ANY HAZARDOUS WEATHER IMMEDIATELY TO THE NATIONAL WEATHER
SERVICE IN RALEIGH.

VINCENT

In the hours before

Special weather statement, Jun 29, 2:03 PM EDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
203 PM EDT FRI JUN 29 2007

NCZ028-291900-
EDGECOMBE-
203 PM EDT FRI JUN 29 2007

...STRONG THUNDERSTORMS WILL MOVE ACROSS EDGECOMBE COUNTY THROUGH 300
PM EDT...

AT 203 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS 5 MILES
SOUTHEAST OF PINETOPS...OR ABOUT 11 MILES NORTH OF FARMVILLE...MOVING
EAST AT 20 MPH.

SOME LOCATIONS AFFECTED BY THIS STORM INCLUDE...CONETOE.

GUSTY WINDS OF 40 TO 50 MPH...VERY HEAVY RAIN AND DANGEROUS
CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THIS STORM. THESE
WINDS ARE CAPABLE OF BRINGING DOWN LARGE TREE LIMBS. LIGHT OBJECTS
SUCH AS TRASH CANS...POTTED PLANTS...LAWN FURNITURE AND AWNINGS COULD
BE TOSSED AROUND.

BLAES
Special weather statement, Jun 29, 2:18 PM EDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
218 PM EDT FRI JUN 29 2007

NCZ021-291900-
FORSYTH-
218 PM EDT FRI JUN 29 2007

...A STRONG THUNDERSTORM WILL MOVE ACROSS FORSYTH COUNTY THROUGH 300
PM EDT...

AT 218 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
LEWISVILLE...OR ABOUT 8 MILES SOUTH OF EAST BEND...MOVING EAST AT 15
MPH.

LOCATIONS ALONG INTERSTATE 40 BETWEEN CLEMMONS AND WINSTON SALEM
WILL BE AFFECTED BY THIS STORM THROUGH 300 PM.

GUSTY WINDS OF 35 TO 45 MPH...SMALL HAIL AND DANGEROUS
CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THIS THUNDERSTORM.

IF YOU SEE LIGHTNING OR HEAR THUNDER...YOU ARE AT RISK. TAKE SHELTER
INDOORS IMMEDIATELY. IF YOU CANNOT FIND SHELTER IN A BUILDING A
VEHICLE PROVIDES SAFETY FROM LIGHTNING.

VINCENT
Local storm report, Jun 29, 2:53 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
253 PM EDT FRI JUN 29 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0247 PM     TSTM WND GST     3 E FUQUAY-VARINA       35.59N 78.74W
06/29/2007  M62 MPH          WAKE               NC   TRAINED SPOTTER

            SPOTTER MEASURED 62 MILES AN HOUR. WIND GUST.

&&

DM
Special weather statement, Jun 29, 3:02 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
302 PM EDT FRI JUN 29 2007

NCZ038-292000-
DAVIDSON-
302 PM EDT FRI JUN 29 2007

...STRONG THUNDERSTORMS WILL MOVE ACROSS DAVIDSON COUNTY THROUGH 400
PM EDT...

AT 302 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS 13 MILES
WEST OF LEXINGTON...OR ABOUT 7 MILES SOUTHEAST OF MOCKSVILLE...MOVING
EAST AT 15 MPH.

THE STRONG THUNDERSTORMS WILL BE NEAR LEXINGTON AROUND 355 PM EDT.
LOCATIONS ALONG AND JUST NORTH OF INTERSTATE 85 IN DAVIDSON COUNTY
WILL BE AFFECTED BY THESE STORMS.

GUSTY WINDS OF 30 TO 40 MPH...SMALL HAIL AND DANGEROUS
CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED. IF YOU SEE LIGHTNING OR
HEAR THUNDER...YOU ARE AT RISK. TAKE SHELTER INDOORS IMMEDIATELY. IF
YOU CANNOT FIND SHELTER IN A BUILDING A VEHICLE PROVIDES SAFETY FROM
LIGHTNING.

VINCENT
Special weather statement, Jun 29, 3:08 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
308 PM EDT FRI JUN 29 2007

NCZ039-040-292015-
CHATHAM-RANDOLPH-
308 PM EDT FRI JUN 29 2007

...STRONG THUNDERSTORMS WILL MOVE ACROSS RANDOLPH AND CHATHAM
COUNTIES THROUGH 415 PM EDT...

AT 308 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS OVER
RAMSEUR...OR ABOUT 7 MILES WEST OF SILER CITY...MOVING EAST AT 10
MPH.

THE STRONG THUNDERSTORMS WILL BE NEAR HASTY AROUND 340 PM EDT...SILER
CITY AROUND 345 PM EDT.

GUSTY WINDS OF 30 TO 40 MPH...SMALL HAIL AND DANGEROUS
CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THESE THUNDERSTORMS.
IF YOU SEE LIGHTNING OR HEAR THUNDER...YOU ARE AT RISK. TAKE SHELTER
INDOORS IMMEDIATELY. IF YOU CANNOT FIND SHELTER IN A BUILDING A
VEHICLE PROVIDES SAFETY FROM LIGHTNING.

VINCENT
Local storm report, Jun 29, 3:27 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
327 PM EDT FRI JUN 29 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     TSTM WND DMG     BENSON                  35.38N 78.55W
06/29/2007                   JOHNSTON           NC   FIRE DEPT/RESCUE

            LARGE TREE LIMBS BLOCKING TRAFFIC AT THE INTERSECTION OF
            ELEVATION AND FEDERAL RD IN BENSON.

&&

BSD

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 29, 1:16 PM EDTSevere Thunderstorm WarningRAHJohnston, Wake44 min
Jun 29, 1:55 PM EDTSevere Thunderstorm WarningRAHChatham42 min
Jun 29, 2:20 PM EDTSevere Thunderstorm WarningRAHWake40 min
Jun 29, 2:53 PM EDTSevere Thunderstorm WarningRAHJohnston67 min
Jun 29, 3:13 PM EDTSevere Thunderstorm WarningRAHWake21 min
Jun 29, 3:29 PM EDTSevere Thunderstorm WarningRAHDavidson18 min
Jun 29, 3:37 PM EDTSevere Thunderstorm WarningRAHHoke, Moore23 min
Jun 29, 5:20 PM EDTSevere Thunderstorm WarningRAHMoore55 min
Jun 29, 5:48 PM EDTFlash Flood WarningRAHMoore3 hr

Nearby

Severe Thunderstorm Warnings in North Carolina, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.